Affordable Access

Publisher Website

A note on classical Gauss–Radau and Gauss–Lobatto quadratures

Authors
Journal
Applied Numerical Mathematics
0168-9274
Publisher
Elsevier
Publication Date
Volume
60
Issue
6
Identifiers
DOI: 10.1016/j.apnum.2010.03.006
Keywords
  • Numerical Quadrature
  • Sturm–Liouville Problem
  • Orthogonal Polynomials

Abstract

Abstract We show an explicit and simple connection between boundary and interior weights in classical Gauss–Radau and Gauss–Lobatto quadratures in terms of the analyticity of the weight function at the corresponding boundary node.

There are no comments yet on this publication. Be the first to share your thoughts.